Local–Global Minimum Property in Unconstrained Minimization Problems

Burai, Pál (2014) Local–Global Minimum Property in Unconstrained Minimization Problems. Journal of Optimization Theory and Applications, 162 (1). pp. 34-46. ISSN 0022-3239


Download (168kB) | Preview


The main goal of this paper is to prove some new results and extend some earlier ones about functions, which possess the so called local-global minimum property. In the last section, we show an application of these in the theory of calculus of variations.

Item Type: Article
Uncontrolled Keywords: Nonlinear optimization. Nonconvex optimization. First order sufficient condition. Generalized convexity. Local-global minimum property.
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Pál Burai
Date Deposited: 03 Oct 2013 07:51
Last Modified: 13 May 2016 08:07

Actions (login required)

Edit Item Edit Item